このエントリーをはてなブックマークに追加
ID 52069
FullText URL
Author
Ferrero, Miguel
Miranda, Edilson Soares
Abstract
In this paper we describe prime, maximal and primitive ideals in some graded subrings of polynomial rings. As applications the corresponding radicals are determined.
Keywords
admissible
polynomial rings
prime ideal
Published Date
2014-01
Publication Title
Mathematical Journal of Okayama University
Volume
volume56
Issue
issue1
Publisher
Department of Mathematics, Faculty of Science, Okayama University
Start Page
65
End Page
74
ISSN
0030-1566
NCID
AA00723502
Content Type
Journal Article
language
英語
Copyright Holders
Copyright©2014 by the Editorial Board of Mathematical Journal of Okayama University
File Version
publisher
Refereed
True
Submission Path
mjou/vol56/iss1/6